MAUDE Adverse Event Report: FINSBURY ORTHOPAEDICS LIMITED HP THREADED PINS HEADED 6 PK; KNEE INSTRUMENT : FIXATION PINS

FINSBURY ORTHOPAEDICS LIMITED HP THREADED PINS HEADED 6 PK; KNEE INSTRUMENT : FIXATION PINS
Model Number 9505-02-089
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively it was not possible to separate the both instruments.No surgical delay, no adverse consequences for patient.Another instrument was available and used without any issues.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP THREADED PINS HEADED 6 PK
Common Device Name
KNEE INSTRUMENT : FIXATION PINS
Manufacturer (Section D)
FINSBURY ORTHOPAEDICS LIMITED
13 mole business park, randall
leatherhead, surrey IN KT22 7BA
UK  KT22 7BA
MDR Report Key9401307
Report Number1818910-2019-119510
Device Sequence Number14172410
Product Code LXH
UDI-Device Identifier10603295227922
UDI-Public10603295227922
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-089
Device Catalogue Number950502089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1